# SDR IPXA2025052389112

- Difficulty date: April 13, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE FR79 RH SIDE FLOOR PANEL 262AH PROFILE CRACKED. DOT 11-026. ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-93576-REQ1 AND VT-MAE EA 300-5318-27-A3917, REV. -.
